# SDR REXA2013071401358

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 24,380 hours, 22,038 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT LEFT AND RIGHT ROLL CONTROL WEAK.  AUTOPILOT TRIM ROLL CAUTION.
